Alert archive / Kansas / Red Flag Warnings in 2024

Red Flag Warning 18, NWS Dodge City, KS

May 6, 202413 counties in Kansas

NWS Dodge City, KS issued this red flag warning at May 6, 2024, 3:28 PM CDT for 13 counties in Kansas. It took effect at May 7, 2024, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 6, 2024, 3:28 PM CDT (20:28 UTC)
In effect from
May 7, 2024, 12:00 PM CDT
Expired
May 7, 2024, 8:00 PM CDT
In force
8 hr
Issued by
NWS Dodge City, KS

Counties Finney County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Kearny County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 97 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2024-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 553 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2024-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 303 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
553 J/kg
Mixed-layer CIN
-242 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
303 m²/s²
0-3 km storm-relative helicity
381 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

350 
WWUS83 KDDC 062028
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
328 PM CDT Mon May 6 2024



KSZ043-044-061>063-074>077-084>087-070430-
/O.UPG.KDDC.FW.A.0015.240507T1700Z-240508T0100Z/
/O.NEW.KDDC.FW.W.0018.240507T1700Z-240508T0100Z/
/O.CON.KDDC.FW.W.0017.000000T0000Z-240507T0200Z/
Scott-Lane-Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray-
Morton-Stevens-Seward-Meade-
328 PM CDT Mon May 6 2024 /228 PM MDT Mon May 6 2024/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TO 8 PM
CDT /7 PM MDT/ TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR
WESTERN KANSAS...

The National Weather Service in Dodge City has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon CDT /11 AM MDT/ to 8 PM CDT /7 PM MDT/ Tuesday. The
Fire Weather Watch is no longer in effect.

* AFFECTED AREA...Fire Weather Zone 043 Scott, Fire Weather Zone 
  044 Lane, Fire Weather Zone 061 Hamilton, Fire Weather Zone 
  062 Kearny, Fire Weather Zone 063 Finney, Fire Weather Zone 
  074 Stanton, Fire Weather Zone 075 Grant, Fire Weather Zone 
  076 Haskell, Fire Weather Zone 077 Gray, Fire Weather Zone 084 
  Morton, Fire Weather Zone 085 Stevens, Fire Weather Zone 086 
  Seward and Fire Weather Zone 087 Meade.

* WINDS...West 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc
3 follow-up statements
289 
WWUS83 KDDC 070713
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
213 AM CDT Tue May 7 2024

KSZ043-044-061>063-074>077-084>087-080100-
/O.CON.KDDC.FW.W.0018.240507T1700Z-240508T0100Z/
Scott-Lane-Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray-
Morton-Stevens-Seward-Meade-
213 AM CDT Tue May 7 2024 /113 AM MDT Tue May 7 2024/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR WIND AND LOW
RELATIVE HUMIDITY...

* AFFECTED AREA...Fire Weather Zone 043 Scott, Fire Weather Zone 
  044 Lane, Fire Weather Zone 061 Hamilton, Fire Weather Zone 
  062 Kearny, Fire Weather Zone 063 Finney, Fire Weather Zone 
  074 Stanton, Fire Weather Zone 075 Grant, Fire Weather Zone 
  076 Haskell, Fire Weather Zone 077 Gray, Fire Weather Zone 084 
  Morton, Fire Weather Zone 085 Stevens, Fire Weather Zone 086 
  Seward and Fire Weather Zone 087 Meade.

* WINDS...West 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc
878 
WWUS83 KDDC 071937
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
237 PM CDT Tue May 7 2024


KSZ043-044-061>063-074>077-084>087-080100-
/O.CON.KDDC.FW.W.0018.000000T0000Z-240508T0100Z/
Scott-Lane-Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray-
Morton-Stevens-Seward-Meade-
237 PM CDT Tue May 7 2024 /137 PM MDT Tue May 7 2024/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...Fire Weather Zone 043 Scott, Fire Weather Zone 
  044 Lane, Fire Weather Zone 061 Hamilton, Fire Weather Zone 
  062 Kearny, Fire Weather Zone 063 Finney, Fire Weather Zone 
  074 Stanton, Fire Weather Zone 075 Grant, Fire Weather Zone 
  076 Haskell, Fire Weather Zone 077 Gray, Fire Weather Zone 084 
  Morton, Fire Weather Zone 085 Stevens, Fire Weather Zone 086 
  Seward and Fire Weather Zone 087 Meade.

* WINDS...West 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc
198 
WWUS83 KDDC 080039
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
739 PM CDT Tue May 7 2024

...Wildfire Risk Decreasing This Evening...

KSZ043-044-061>063-074>077-084>087-080145-
/O.EXP.KDDC.FW.W.0018.000000T0000Z-240508T0100Z/
Scott-Lane-Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray-
Morton-Stevens-Seward-Meade-
739 PM CDT Tue May 7 2024 /639 PM MDT Tue May 7 2024/

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT /7 PM MDT/ THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY...

Very dry air continues across the red flag warning area at 730 pm,
with relative humidity of 7-12%. Southwest winds are diminishing,
and a dry cold front will bring a northeast wind shift over the
next few hours. This northeast wind will quickly lower
temperatures and increase relative humidity over the next few
hours. As such, the red flag warning will be allowed to expire on
schedule at 8 pm CDT. 

$$

Turner

For more information from NOAA/National weather service visit...
http://weather.gov/ddc

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at May 6, 2:11 PM CDT, 1 hour 17 minutes earlier. Its key messages:

  • Strong to severe storms expected east of Highway 283 this afternoon into the evening hours.
  • Hail around 2 inches and winds over 70 mph will be the main concern with the highest tornado threat across south central Kansas
  • Critical Fire weather conditions are expected west of highway 283 this afternoon and again tomorrow afternoon
  • A mainly dry weather pattern will develop Monday evening and persist for several days.
Area forecast discussion, May 6, 2:11 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
211 PM CDT Mon May 6 2024

.KEY MESSAGES...

- Strong to severe storms expected east of Highway 283 this
afternoon into the evening hours.

- Hail around 2 inches and winds over 70 mph will be the main
concern with the highest tornado threat across south central Kansas

- Critical Fire weather conditions are expected west of highway 283
this afternoon and again tomorrow afternoon

- A mainly dry weather pattern will develop Monday evening and
persist for several days.

&&

.UPDATE...
Issued at 1024 AM CDT Mon May 6 2024

Mesoscale Update...

Weak thunderstorms developed this morning along a dry cold
front in northwest Kansas. Thus far, initiation has not occurred
along or ahead of the true dry line. As a strong upper level
system lifts northeastward in negative tilt fashion by mid-day
and into early afternoon, mid level cooling from 700-500mb will
spread eastward across the front/dryline and help remove a weak
capping inversion overlying the low level moisture. Thus,
daytime heating at low levels along with the mid level cooling
will lead to steepening of low to mid level lapse rates. Initial
storm development will be along the dry cold front from
WaKeeney southward to west of Dodge City. These could contain
damaging winds and large hail; but if these storms are more
linear in nature, then damaging wind would be the main concern.

By early afternoon, the dry front will intersect the dry line
southeast of Dodge City, with the dry front extending northward
from a weak surface low into northern Kansas. A tropical warm
front will also be situated across south central Kansas and will
intersect the dry line. Hodographs are more favorable for
tornadoes along and south and east of a line from Larned to
Greensburg to Coldwater between 3 pm and 6 pm given that mid
level cold advection with mid level backing of the winds are
more subtle than farther north, but still enough to result in
sufficient weakening of the capping inversion. That said, the
various models also indicate some mid level backing across south
central Kansas as far south as Pratt and Greensburg, which
would result in shorter lived tornadoes instead of long tracked
ones. The most favored area for long tracked tornadoes is along
the Oklahoma state line in Barber and Comanche counties. As long
as storms remain discrete along the southern tier, very large
hail to baseball size and larger are possible, especially closer
to the Oklahoma state line given CAPE values in the 2000-3000
j/kg range and favorable shear profile (less mid level backing).
Significant tornadoes are forecast given 0-1 km SRH values in
the 150 to 200 m2/s2 range.

Farther north, stronger mid level backing of the wind in response
to stronger mid level cold advection may result in more of a
linear storm configuration with damaging winds and marginally
severe hail, although brief and significant tornadoes could
still occur with any cells that remain discrete.

&&

.SHORT TERM /THROUGH TUESDAY/...
Issued at 208 PM CDT Mon May 6 2024

Strong to severe storms are expected late this afternoon into this
evening as a strong storm system moves through the area. A dryline
has set up across western Kansas with a cold front overtaking this
feature this afternoon.  Dewpoints ahead of these features will be
above 60F with south southeast winds funneling in increased
moisture. Cape values above 2000 J/kg and 0-6 km shear above 30
knots will support any storm that forms to quickly become severe.
Hail around 2 inches and winds over 70 mph will be the main concern.
A line of storms have already developed across our northern zones
and should make it out of the area within the next few hours. Storms
farther south will develop by 21Z generally east of Highway 283. Low
level Helicity will be the highest across south central Kansas late
this afternoon into this evening. This is where the highest chance
of a tornado to form. Storms will then trek northeast and into
central Kansas by early this evening and move out of the DDC.  In
addition to the storms, low RH and strong westerly winds will be
felt behind the dryline. A Red Flag is in effect to account of this
increase in fire danger. Skies become mostly clear as the storms
move out of the area and continue into tomorrow.  A few mid level
clouds are expected tomorrow afternoon into the first part of
tomorrow night before becoming mostly clear by sunrise Wednesday.
Breezy westerly winds are expected through tomorrow, shifting to
more of a northerly direction tomorrow night.  Low RHs are also
expected tomorrow afternoon west of Highway 283.  Currently a Fire
Weather Watch is issued west of this area and will probably be
upgraded to a Red Flag Warning after this initial warning is
expired. As for temperatures, lows tonight will dip into the mid
40s.  Above normal temperatures are expected tomorrow due to the
downslope winds with highs ranging from the mid 70s across our
northern zones with around 80 to low 80s elsewhere. Lows tomorrow
night look to range from around 40 degrees across far western Kansas
to low 50s across south central Kansas.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Issued at 208 PM CDT Mon May 6 2024

A quiet pattern emerges in the long term forecast.  Mostly clear
skies and dry conditions are expected through the work week with
light northerly winds.  There may be a weak disturbance that moves
through the area this weekend.  But as of now, no precipitation is
depicted by the NBM. Highs throughout the long term will generally
be in the upper 60s to mid 70s through Friday then upper 70s to low
80s this weekend. Lows will generally be in the 40s with a few low
50s possible across south central Kansas by this weekend.

&&

.AVIATION /06Z TAFS THROUGH 06Z TUESDAY/...
Issued at 450 AM CDT Mon May 6 2024

Southeasterly moist upslope surface winds This Morning will
maintain a stratus deck firmly in the IFR category as far east
as Garden City, and perhaps Liberal. Most guidance does indicate
visibility is leaning to remain above the LIFR category, but if
visibility were to drop to one half mile or less – still the
favored area would be the DDC terminal between 10 and 13z, as
the NBM forecasts mean visibility less than one half mile over
south central Kansas. The ceilings will give way to a dryline in
the mid morning hours, which could become the focus for numerous
severe thunderstorms as early as the 15 and 18z timeframe
anywhere form GCK to HYS, and spreading east in a broken line
through mid afternoon.

&&

.FIRE WEATHER...
Issued at 334 AM CDT Mon May 6 2024

Widespread red flag meteorological conditions are expected each
of the next 2 days across the western half of the area. The
area hasn’t been cleared of dry fuels for the season, however
there may be some variability in the greenness withing the
highlighted region. The red flag warning was expanded for all
areas along the highway 23 corridor This Afternoon, with a areal
matching Fire Weather Watch for Tuesday. Areas along the
highway 283 corridor and eastward are considered too green to
continue warnings for the time being.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 9 PM CDT /8 PM MDT/ this evening for
KSZ043-044-061>063-074>077-084>087.
Fire Weather Watch from Tuesday afternoon through Tuesday
evening for KSZ043-044-061>063-074>077-084>087.

&&

UPDATE...Finch
SHORT TERM...Hovorka_42
LONG TERM...Hovorka_42
AVIATION...99
FIRE WEATHER...99
Hazardous weather outlook, May 6, 3:50 AM CDT, 11 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
350 AM CDT Mon May 6 2024

KSZ030-031-043>046-061>066-074>081-084>090-070900-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
350 AM CDT Mon May 6 2024 /250 AM MDT Mon May 6 2024/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

An outbreak of significant severe weather is forecast Today
across much of southwest and central Kansas. The greatest risk
will be along and east of the Highway 283 corridor from early
afternoon through the early evening hours. All severe weather
types can be expected, including the possibility of strong, long-
lived tornadoes.

A Red Flag Warning is in effect for areas west of Highway 83 for
This afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Fire Weather Watch in effect for areas west of highway 23
Tuesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed as early as noon across the
northern counties, and by early to mid afternoon over the south
central Kansas counties.

99

In the hours before

Special weather statement, May 6, 3:05 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Dodge City KS
305 PM CDT Mon May 6 2024

KSZ031-062030-
Ellis KS-
305 PM CDT Mon May 6 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ELLIS COUNTY
THROUGH 330 PM CDT...

At 305 PM CDT, Doppler radar was tracking a strong thunderstorm near
Yocemento, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Hays and Yocemento around 310 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for central
Kansas.

&&

LAT...LON 3900 9904 3873 9948 3899 9947 3913 9939
      3913 9904
TIME...MOT...LOC 2005Z 212DEG 49KT 3886 9942

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

KBJ
Special weather statement, May 6, 3:16 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Dodge City KS
316 PM CDT Mon May 6 2024

KSZ080-089-062045-
Kiowa KS-Comanche KS-
316 PM CDT Mon May 6 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL KIOWA AND NORTHWESTERN
COMANCHE COUNTIES THROUGH 345 PM CDT...

At 316 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Coldwater, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Greensburg around 330 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.

&&

LAT...LON 3730 9937 3736 9951 3773 9930 3760 9902
TIME...MOT...LOC 2016Z 210DEG 45KT 3742 9940

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KBJ
Special weather statement, May 6, 3:18 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Dodge City KS
318 PM CDT Mon May 6 2024

KSZ080-089-062045-
Kiowa KS-Comanche KS-
318 PM CDT Mon May 6 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL KIOWA AND
NORTHWESTERN COMANCHE COUNTIES THROUGH 345 PM CDT...

At 318 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Protection, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Coldwater around 325 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Kansas.

&&

LAT...LON 3717 9954 3721 9955 3751 9934 3738 9906
      3711 9940
TIME...MOT...LOC 2018Z 221DEG 46KT 3722 9949

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

KBJ
Special weather statement, May 6, 3:19 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Dodge City KS
319 PM CDT Mon May 6 2024

KSZ065-079-062045-
Pawnee KS-Edwards KS-
319 PM CDT Mon May 6 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL PAWNEE AND CENTRAL
EDWARDS COUNTIES THROUGH 345 PM CDT...

At 319 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Lewis, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Zook around 335 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.

&&

LAT...LON 3785 9927 3792 9938 3815 9924 3801 9904
TIME...MOT...LOC 2019Z 217DEG 31KT 3795 9926

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

SPRINGER
Local storm report, May 6, 3:21 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
321 PM CDT Mon May 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     Hail             Larned                  38.19N 99.10W
05/06/2024  E1.00 Inch       Pawnee             KS   Public

            social media photo of hail.

&&

GT
Local storm report, May 6, 3:26 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
326 PM CDT Mon May 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     Hail             4 ESE Offerle           37.86N 99.49W
05/06/2024  M1.75 Inch       Edwards            KS   Public

            Report received from social media.

&&

RCB

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 2:46 AM CDTFire Weather WatchDDCFinney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more13 hr
May 6, 12:54 PM CDTSpecial Weather StatementDDCLane36 min
May 6, 12:57 PM CDTSpecial Weather StatementDDCTrego33 min
May 6, 1:19 PM CDTSpecial Weather StatementDDCTrego41 min
May 6, 1:55 PM CDTSpecial Weather StatementDDCTrego35 min
May 6, 1:57 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman48 min
May 6, 2:04 PM CDTSevere Thunderstorm WarningDDCEllis, Trego30 min
May 6, 2:07 PM CDTSpecial Weather StatementDDCKiowa38 min
May 6, 2:22 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Kiowa38 min
May 6, 2:41 PM CDTSpecial Weather StatementDDCPawnee34 min
May 6, 2:47 PM CDTSpecial Weather StatementDDCEdwards28 min
May 6, 2:52 PM CDTSpecial Weather StatementDDCPawnee23 min
May 6, 3:05 PM CDTSpecial Weather StatementDDCEllis25 min
May 6, 3:05 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush, Stafford40 min
May 6, 3:16 PM CDTSpecial Weather StatementDDCKiowa29 min
May 6, 3:18 PM CDTSpecial Weather StatementDDCComanche27 min
May 6, 3:19 PM CDTSpecial Weather StatementDDCEdwards26 min
May 6, 3:31 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Stafford44 min
May 6, 3:32 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCComanche, Kiowa, Pratt28 min
May 6, 3:34 PM CDTSpecial Weather StatementDDCEllis26 min
May 6, 3:45 PM CDTTornado WarningDDCPawnee, Stafford27 min
May 6, 4:01 PM CDTSpecial Weather StatementDDCPratt29 min
May 6, 4:04 PM CDTSpecial Weather StatementDDCComanche26 min
May 6, 4:16 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pratt, Stafford44 min
May 6, 4:17 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa, Pratt43 min
May 6, 4:46 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt, Stafford44 min
May 6, 4:51 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCStafford28 min
May 6, 5:23 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCPratt, Stafford17 min

Nearby

Red Flag Warnings in Kansas, 2024Every red flag warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.